Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2018 Vol. 12 No. 2


PagesTitle and authors
139-166Pareto optimal solution for multiobjective stochastic linear programming problems with partial uncertainty
Abdulqader Othman Hamadameen; Nasruddin Hassan
DOI: 10.1504/IJMOR.2018.089675

167-189An α-cut approach for fuzzy product and its use in computing solutions of fully fuzzy linear systems
Reza Hassanzadeh; Iraj Mahdavi; Nezam Mahdavi-Amiri; Ali Tajdin
DOI: 10.1504/IJMOR.2018.089676

190-219Algorithms for solving fuzzy transportation problem
Nirbhay Mathur; Pankaj Kumar Srivastava; Ajit Paul
DOI: 10.1504/IJMOR.2018.089677

220-237Fuzzy methodology application for failure analysis of transmission system
Dilbagh Panchal; Umesh Jamwal; Priyank Srivastava; Kushal Kamboj; Rohit Sharma
DOI: 10.1504/IJMOR.2018.089678

238-252Symmetric duality for multi-objective second-order fractional programs
Geeta Sachdev
DOI: 10.1504/IJMOR.2018.089679

253-272Cost benefit analysis of three systems with imperfect coverage and standby switching failures
Tseng-Chang Yen; Kuo-Hsiung Wang
DOI: 10.1504/IJMOR.2018.089680

273-291Stochastic analysis of a complex system under preemptive resume repair policy using Gumbel-Hougaard family copula
V.V. Singh; Hamisu I. Ayagi
DOI: 10.1504/IJMOR.2018.089681